# SDR 99ZZZM682

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERIOR FUSELAGE BELOW FORWARD JACK POINT HAS A DENT DAMAGE OUT OF LIMITS IAW SRM 53-30-3.  REMOVED DAMAGED AREA IAW SRM 53-30-3.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3.  INSTALLED REPAIR DOUBLER AND FILLER IAW RM 53-30-3.  (M)
